# SDR DALA2018012400401

- Difficulty date: January 23, 2018
- Submitted: January 24, 2018
- Operation: Air carrier
- Aircraft: N962DL
- Make and model: Doug MD-88
- Aircraft serial: 49981
- Aircraft time: 72,925 hours, 53,972 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Damaged
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: DAMAGE LANYARD OF FWD PASSENGER ENTRANCE DOOR L1 SLIDE. L1 RELEASE LANYARD CABLE WAS REPLACED AND VERIFIED PER IPC 25-60-00-34.
